UTokyo Repository 東京大学
 

UTokyo Repository >
131 地震研究所 >
Bulletin of the Imperial Earthquake Investigation Committee. >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/16025

タイトル: On the Dependence of the Transit Velocity of Seismic Waves on the Nature of Path
著者: Omori, F.
発行日: 1909年12月1日
出版者: 震災予防調査会
掲載誌情報: Bulletin of the Imperial Earthquake Investigation Committee.. Vol.3No.2, 1909.12, pp. 61-67
URI: http://hdl.handle.net/2261/16025
出現カテゴリ:Bulletin of the Imperial Earthquake Investigation Committee.
Bulletin of the Imperial Earthquake Investigation Committee.

この論文のファイル:

ファイル 記述 サイズフォーマット
KJ00004856770.pdf346.76 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください